MAUDE Adverse Event Report: DEPUY MITEK LLC US TUNNEL DILATOR 9.5MM *EA; ARTHROSCOPIC DRAINAGE CANNULA

DEPUY MITEK LLC US TUNNEL DILATOR 9.5MM *EA; ARTHROSCOPIC DRAINAGE CANNULA
Model Number 219410
Medical Device Problem Code Device Contaminated During Manufacture or Shipping (2969)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/14/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Udi: (b)(4).
 
Event or Problem Description
It was reported that by affiliate via complaint submission tool, that during control in the warehouse, a total of eight (8) tunnel dilator (7.5 mm, 9.5 mm, 12.0 mm, 10.5 mm, 6.5 mm, 11.5 mm, 8.5 mm, 6.0 mm) presented residue in the cavity.The devices were new.No surgical delay or patient consequence reported.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.H10 additional narrative: investigation summary: according to the information provided, it was reported that during control in the warehouse, a total of eight (8) tunnel dilator (7.5 mm, 9.5 mm, 12.0 mm, 10.5 mm, 6.5 mm, 11.5 mm, 8.5 mm, 6.0 mm) presented residue in the cavity.The devices were new.The complaint devices were received and evaluated.Visual observation confirms that tunnel dilators and plastic bags didn¿t present any kind of residue or foreign material as reported by customer since the devices are new.At this point, we cannot discern a possible root cause for defect reported due to the devices went submitted to a decontamination process before they arrive at destination for analysis, it is possible that the residue reported could be lost during mentioned process.A manufacturing record evaluation was performed for the finished device [19j01] number, and no non-conformances were identified.At this point in time, no corrective action is required and no further action is warranted.However, depuy synthes mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.Device history lot: a manufacturing record evaluation was performed for the finished device [19j01] number, and no non-conformances were identified.

Common Device Name
ARTHROSCOPIC DRAINAGE CANNULA
Manufacturer (Section D)
DEPUY MITEK LLC US
325 paramount drive
raynham MA 02767
MDR Report Key9624260
Report Number1221934-2020-00290
Device Sequence Number2738811
Product Code NBH
UDI-Device Identifier10886705006359
UDI-Public10886705006359
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/14/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number219410
Device Catalogue Number219410
Device Lot Number19J01
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/07/2020
Initial Date Received by Manufacturer 01/14/2020
Supplement Date Received by Manufacturer02/19/2020
Initial Report FDA Received Date01/23/2020
Supplement Report FDA Received Date02/21/2020
Patient Sequence Number1